Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
On a Static Compensation in the Galerkin Approximation Method for a Parabolic Distributed System
Jun IMAIMasanori YUKITOMOSetsuo SAGARA
Author information
JOURNALS FREE ACCESS

1992 Volume 5 Issue 9 Pages 365-371

Details
Abstract

For linear stable time-independent parabolic distributed parameter systems, we propose a static compensation scheme in the Galerkin method to obtain reduced order lumped models whose frequency responses are consistent with the original one in wider range. We show that a scheme for boundary inputs can be generalized to one for distributed inputs in terms of static compensation, and that a unified approach can be developed which are practically applicable for various types of input.
The relationship between proposed and conventional models are clarified by using a modal structure of the approximation model, in the case that the eigenfunction is employed for the coordinate function.
A numerical study shows that the proposed scheme can be applied to the problems in a unified way and yields more efficient models for systems with distributed as well as boundary. inputs.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top